# SDR SWAA2025042850754

- Difficulty date: March 26, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N8686A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36938
- Aircraft time: 27,142 hours, 13,384 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LENS IS NOT SECURE ON MID PASSENGER CABIN CEILING; EMERGENCY EXIT SIGN<[01] REMOVED AND INSTALLED NEW CENTER CABIN OVERHEAD EXIT SIGN FWD LENS PER AMM 33-51-01. OPS CHECK GOOD.;[02] INSPECTED AS REQUIRED. CORRECTIVE ACTION #1
